MathSciNet Relay Station
MathSciNet bibliographic data
MR3480573 05C35 (05C75)
Liu, Muhuo; Xu, Baogang On judicious partitions of graphs. J. Comb. Optim. 31 (2016), no. 4, 1383–1398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement